Journal article icon

Journal article

THE SINGULAR-VECTOR STRUCTURE OF THE ATMOSPHERIC GLOBAL CIRCULATION

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Atmos Ocean & Planet Physics
Role:
Author
Journal:
JOURNAL OF THE ATMOSPHERIC SCIENCES
Volume:
52
Issue:
9
Pages:
1434-1456
Publication date:
1995-05-01
DOI:
EISSN:
1520-0469
ISSN:
0022-4928
Source identifiers:
169977
Pubs id:
pubs:169977
UUID:
uuid:b6cd8385-1ae3-41ac-86c1-e8427bfd5ed7
Local pid:
pubs:169977
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP